Journal article icon

Journal article

On binary correlations of multiplicative functions

Abstract:

We study logarithmically averaged binary correlations of bounded multiplicative functions g1 and g2. A breakthrough on these correlations was made by Tao, who showed that the correlation average is negligibly small whenever g1 or g2 does not pretend to be any twisted Dirichlet character, in the sense of the pretentious distance for multiplicative functions. We consider a wider class of real-valued multiplicative functions gj, namely those that are uniformly distributed in arithmetic progress...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher's Version

Actions


Access Document


Files:
Publisher copy:
10.1017/fms.2018.10

Authors


Teräväinen, J More by this author
More from this funder
Funding agency for:
Teräväinen, J
More from this funder
Funding agency for:
Teräväinen, J
Publisher:
Cambridge University Press Publisher's website
Journal:
Forum of Mathematics, Sigma Journal website
Volume:
6
Pages:
Article: e10
Publication date:
2018-06-28
Acceptance date:
2018-05-13
DOI:
EISSN:
2050-5094
ISSN:
2050-5094
Pubs id:
pubs:935442
URN:
uri:4505bb13-42a6-46d8-8d9a-afecadd51a48
UUID:
uuid:4505bb13-42a6-46d8-8d9a-afecadd51a48
Local pid:
pubs:935442

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP